# SDR USAAF96041

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FL 2286 - ON DESCENT INTO DCA, LEFT LANDING GEAR DOOR SWITCH CAME ON MFDU AFTER THE GEAR WAS LOWERED.  CREW HAD THREE GREEN LIGHTS FOR GEAR BUT AS THEY DESCENED BELOW 900 FEET, THE LANDING GEAR AURAL WARNING CAME ON.  CREW RECYCLED GEAR AND LIGHT WENT OUT.  FLIGHT LANDED IN DCA WITHOUT FURTHER INCIDENT.  MX ADJUSTED THE LEFT NR 2 LANDING GEAR DOOR SENSOR PER THE MM.  LANDING GEAR FUNCTIONAL CHECK WAS GOOD.  (M)
